# SDR SWAA2025093016355

- Difficulty date: August 18, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB LOOSE.  REPAIRED IAW SRM 57-51-02-2R-4; LT WING DEFLECTION CONTROL RIB.
